MathSciNet Relay Station
MathSciNet bibliographic data
MR2044309 (2005a:60058) 60G18 (44A15 60G52)
Mainardi, Francesco; Pagnini, Gianni; Gorenflo, Rudolf Mellin transform and subordination laws in fractional diffusion processes. Fract. Calc. Appl. Anal. 6 (2003), no. 4, 441–459.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement